# SDR MASA2017081212531

- Difficulty date: August 12, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 29,976 hours, 24,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY CEILING FLOOD LIGHT AT ROW 6 INOPERATIVE.  REPLACED THE LAMPS.
